MathSciNet Relay Station
MathSciNet bibliographic data
MR2142420 (2006d:33004) 33C05 (33C75)
Richards, Kendall C. Sharp power mean bounds for the Gaussian hypergeometric function. J. Math. Anal. Appl. 308 (2005), no. 1, 303–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement